U.S. doctors online nowAsk doctors free
ZA
A 28-year-old female asked:

I had my ear syringed today due to a wax build up, now i have sharp stabbing pain in the ear. is this a normal side effect or could there be any damage to the ear?

1 doctor answer2 doctors weighed in
Dr. Bennett Machanic
Neurology 54 years experience
Check it: Unlikely to be damage to ear drum or external auditory canal but prudent to use otoscope and look directly just to be sure
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 10, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.